To clarify, I've gotten off of all blood pressure meds with the triamterene-hctz being the last of them. Blood pressure is fine, but I now have edema in my hands, feet and ankles. How long will it take for the edema to go away?
Your high blood pressure is not cured but with the diuretic your BP is under control but you my have it changed but you won't stop. The hctz stands for hydrochlorothiazide which is a diuretic and the triamterene is your blood pressure medication. Some call it a super drug but it is a dual dose medication in one pill. Your high BP isn't gone but being treated in the same pill. Sorry.
Mcdanieg, I am also suffering from edema in my hands and feet after discontinuing all bp meds. I am no longer taking lisinopril or hctz. I stopped all meds 8 weeks ago and bp is normal. But the edema is still horrible. How long did it take you to get rid of your edema? I’m hoping it fixes itself soon! I’m also up 8-10 pounds!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jul 2010 • 1 answer
Posted 6 Jun 2012 • 3 answers
Posted 25 Jan 2015 • 1 answer
Posted 28 May 2016 • 1 answer
Hydrochlorothiazide/triamterene - my husband is taking this medication but has a skin allergy to it?
Posted 13 Jan 2017 • 0 answers